By Topic

New covering radius of Reed-Muller codes for t-resilient functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Kurosawa, K. ; Dept. of Comput. & Inf. Sci., Ibaraki Univ., Japan ; Iwata, T. ; Yoshiwara, T.

In this paper, we introduce a new covering radius of RM(r,n) from cryptography viewpoint. It is defined as the maximum distance between t-resilient functions and the rth order Reed-Muller code RM(r,n). We next derive its lower and upper bounds. We further present a table of numerical data of our bounds.

Published in:

Information Theory, IEEE Transactions on  (Volume:50 ,  Issue: 3 )